# SDR IPXA2016060804391

- Difficulty date: June 7, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 26,243 hours, 17,509 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Tolerance
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOORS OVERHEAD ANNUNCIATOR SENSORS MESSAGE IN ACARS.  ILLUMINATED AT 900' AGL ON APPROACH AND EXTINGUISHED AT 400' AGL. FOUND ENTRY DOOR PROXIMITY SWITCH GAP OUT OF TOLERANCE IAW FIM 52-71-00, FIG 103, BLOCKS 1 & 21. ADJUSTED ENTRY DOOR PROX SWTICH GAP IAW MM 52-71-00.  DOOR WARNING OPS NORMAL.
